# SDR 08FDEA02252

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD MOUNT SPIGOT HOLE CORRODED REMOVED LEVEL 1 CORROSION.  ACCOMPLISHED BUSHING REPAIR ON NR 2 ENGINE FORWARD MOUNT SPIGOT HOLE PER FED EX EA6-5450-121268.
